# SDR UALA2013060703975

- Difficulty date: June 7, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 46,297 hours, 9,892 cycles
- Engine: Pwa PW4084
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND TANK INBD FUELING VALVE INOP CLOSED.  TRANSFERRED FUEL TANK TO TANK SEVERAL TIMES. OBSERVED NORMAL OPERATION OF LT INBD FILL VALVE.
